Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Apr 12, 2015, 6:21 PM CDT for Murray County, Nobles County, Minnesota. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2015, 6:21 PM CDT (23:21 UTC)
- Expired
- Apr 12, 2015, 7:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Murray County, MN, Nobles County, MN
The radar
The Sioux Falls radar (KFSD), 81 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 6:27 PM CDT | HAIL 0.5 | Wilmont, MN | |
| Apr 12, 6:30 PM CDT | HAIL 0.75 | 1 Se Wilmont, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1575 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
925
WUUS53 KFSD 122321
SVRFSD
MNC101-105-130000-
/O.NEW.KFSD.SV.W.0007.150412T2321Z-150413T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
621 PM CDT SUN APR 12 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MURRAY COUNTY IN SOUTHWESTERN MINNESOTA...
NORTHERN NOBLES COUNTY IN SOUTHWESTERN MINNESOTA...
* UNTIL 700 PM CDT
* AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILMONT...OR
15 MILES NORTHWEST OF WORTHINGTON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WILMONT AROUND 630 PM CDT.
FULDA AROUND 655 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE KINBRAE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4368 9592 4378 9595 4393 9552 4373 9546
TIME...MOT...LOC 2321Z 250DEG 26KT 4372 9588
HAIL...1.00IN
WIND...60MPH
$$
HANKO2 follow-up statements
410
WWUS53 KFSD 122335
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
635 PM CDT SUN APR 12 2015
MNC101-105-130000-
/O.CON.KFSD.SV.W.0007.000000T0000Z-150413T0000Z/
MURRAY MN-NOBLES MN-
635 PM CDT SUN APR 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN MURRAY AND NORTHEASTERN NOBLES COUNTIES...
AT 634 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILMONT...OR
13 MILES NORTHWEST OF WORTHINGTON...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
FULDA AROUND 655 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE KINBRAE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4371 9583 4381 9587 4393 9552 4378 9548
TIME...MOT...LOC 2334Z 245DEG 26KT 4378 9576
HAIL...1.00IN
WIND...60MPH
$$
HANKO358
WWUS53 KFSD 122350
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
650 PM CDT SUN APR 12 2015
MNC101-105-130000-
/O.EXP.KFSD.SV.W.0007.000000T0000Z-150413T0000Z/
MURRAY MN-NOBLES MN-
650 PM CDT SUN APR 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MURRAY AND
NORTHEASTERN NOBLES COUNTIES WILL EXPIRE AT 700 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4371 9583 4381 9587 4393 9552 4378 9548
TIME...MOT...LOC 2347Z 250DEG 26KT 4378 9576
$$
HANKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 3:37 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 12, 3:37 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
337 PM CDT SUN APR 12 2015
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 334 PM CDT SUN APR 12 2015
PRESENT OBS INDICATING COLD FRONT SITUATED THROUGH THE EASTERN
JAMES RIVER VALLEY...WITH SATELLITE SHOWING A DEVELOPING CU FIELD
OUT AHEAD OF THE BOUNDARY. THE MAIN UPPER WAVE IS STILL BACK IN THE
WESTERN DAKOTAS...AND WHILE THERE IS CAPPING IN PLACE FOR THE TIME
BEING...AS THE WAVE PUSHES TO THE EAST HI RES MODELS ARE IN GOOD
AGREEMENT ON CONVECTION DEVELOPING BETWEEN 22Z AND 23Z GENERALLY
ORIENTED FROM SOUTHWESTERN MINNESOTA TO THE SOUTHERN INTERSTATE 29
CORRIDOR. THE CONVECTION WILL THEN PUSH EASTWARD THROUGH THE
EVENING...EXITING THE CWA BEFORE 06Z TONIGHT. CONVECTIVE PARAMETERS
STILL SUGGESTING AN ISOLATED SEVERE STORM POSSIBLE WITH HAIL TO THE
SIZE OF QUARTERS AND VERY MARGINALLY SEVERE WINDS...AROUND 50 TO 60
MPH. WILL HAVE COLD AIR ADVECTION BEHIND THE FRONT...AND LOWS ARE
LOOKING TO DROP INTO THE MID AND UPPER 30S.
ON MONDAY HIGH PRESSURE BUILDS INTO THE REGION. WHILE WINDS WILL BE
SOMEWHAT GUSTY THROUGH OUR NORTH AND EAST EARLY IN THE
AFTERNOON...WINDS WILL BEGIN TO FALL OFF IN THE MID AND LATE
AFTERNOON AS THE GRADIENT WEAKENS AS HIGH PRESSURE BUILDS IN. WITH
DRYING...AFTERNOON DEW POINTS WILL BE IN THE TEENS TO LOWER 20S. AS
A RESULT...THERE WILL AGAIN BE SOME FIRE WEATHER CONCERNS AS
ADDRESSED BELOW.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 334 PM CDT SUN APR 12 2015
NOT A LOT GOING ON MONDAY NIGHT THROUGH TUESDAY NIGHT EXCEPT FOR
FIRE WEATHER CONCERNS WHICH IS DETAILED BELOW. TUESDAY WITH A VERY
STOUT SOUTHERLY BREEZE WILL HAVE WELL ABOVE NORMAL TEMPERATURES WITH
HIGHS IN THE 70S...CLOSE TO 80 IN OUR SOUTH CENTRAL SD ZONES. THAT
SAID SOME OF THE BIAS CORRECTED VALUES LOOKED TOO WARM GIVEN THE
850MB TEMPERATURES...SUCH AS MAV AND ECMWF BIAS CORRECTED VALUES.
THEREFORE TRENDED TOWARD THE RELATIVELY COOLER BIAS CORRECTED
READINGS WHICH MIX HIGHS TO ABOUT 800MB BUT STILL MUCH WARMER THAN
WHAT REGULAR MOS AND RAW READINGS WERE.
ON WEDNESDAY...STRONG CLOSED UPPER TROUGH MOVES INTO THE ROCKY
MOUNTAIN REGION WITH A FAIR AMOUNT OF AGREEMENT IN HOW THE
DETERMINISTIC MODELS EVOLVE THIS FEATURE INTO PLAINS. AT THIS
TIME...ATMOSPHERIC CONDITIONS AHEAD OF THE LOW LOOK FAIRLY STABLE SO
KEPT THE TREND OF LITTLE TO NO THUNDER CHANCE. BUT THERE COULD BE A
FEW WARM AIR ADVECTION SHOWERS AHEAD OF THE LOW ON WEDNESDAY AND
WEDNESDAY NIGHT. IN GENERAL...THE VARIOUS MEDIUM RANGE MODELS CLOSE
OFF THE UPPER LOW ENOUGH THAT IT GETS CUTOFF FROM THE FLOW AND
ALLOWS THE DRY NORTHERN STREAM TO TAKEOVER OUR WEATHER. THIS HAS
BEEN THE PATTERN REALLY FOR THIS SPRING. BUT WE WILL MONITOR TO SEE
IF THE LOW EVENTUALLY LIFTS NORTHWARD POSSIBLY BY FRIDAY OR THE
WEEKEND TO BRING UP SOME RAIN. FOR NOW...CHANCES FOR PRECIP DO NOT
LOOK REAL GREAT THURSDAY THROUGH SUNDAY...WITH MODERATING
TEMPERATURES A LITTLE CLOSER TO NORMAL BUT STILL ABOVE NORMAL. FIRE
WEATHER CONCERNS SHOULD ABATE THOUGH.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1202 PM CDT SUN APR 12 2015
SOUTHERLY WINDS WILL GUST TO AROUND 30 KTS INTO LATE AFTERNOON
BEFORE BECOMING NORTHWESTERLY BEHIND A COLD FRONT TRACKING ACROSS
THE AREA. SCATTERED THUNDERSTORMS WILL BE POSSIBLE WITH THIS
FRONT...MAINLY EAST OF INTERSTATE 29 THROUGH 02Z THIS EVENING.
&&
.FIRE WEATHER...
ISSUED AT 335 PM CDT SUN APR 12 2015
.FIRE WEATHER...
RELATIVE HUMIDITY VALUES WILL RANGE FROM 15 TO 20 PERCENT ACROSS THE
AREA ON MONDAY AFTERNOON. EVEN SO...NORTHWESTERLY WINDS WILL REMAIN
IN CHECK OVER MOST AREAS...WITH THE EXCEPTION BEING OVER EAST
CENTRAL SOUTH DAKOTA AND SOUTHWESTERN MINNESOTA WHERE HIGHER WINDS
WILL OCCUR. THE HIGHER WINDS WILL OCCUR IN THE EARLY TO MID
AFTERNOON BEFORE TAPERING DOWN LATER IN THE AFTERNOON AS HIGH
PRESSURE BUILDS INTO THE REGION AND THE GRADIENT RELAXES. IN LIGHT
OF THE ABOVE...HAVE ISSUED A FIRE WEATHER WATCH FOR THE EAST CENTRAL
SOUTH AND SOUTHWESTERN MINNESOTA FIRE WEATHER ZONE FOR MONDAY
AFTERNOON.
TUESDAY STILL LOOKS VERY WINDY WITH DIRECTIONS FROM THE SOUTH. THE
WINDIEST CONDITIONS WILL BE ALONG AND WEST OF A YANKTON...TO SIOUX
FALLS TO MARSHALL MN LINE. WEST OF THAT LINE SOUTHERLY WINDS WILL
AVERAGE A STRONG 25 TO 40 MPH. THEREFORE THESE LOCATIONS ALONG AND
WEST OF THIS LINE WILL LIKELY REACH RED FLAG. FURTHER EAST AND
SOUTHEAST IN PARTS OF SOUTHWEST MN AND ALL OF NORTHWEST IA...WIND
SPEEDS WILL BE SOMEWHAT MUTED...MORE IN THE 15 TO 30 MPH RANGE.
THEREFORE OUR SOUTHEAST ZONES COULD STAY ABSENT OF THE WINDS NEEDED
FOR A RED FLAG WARNING...BUT A VERY HIGH GRASSLAND FIRE DANGER INDEX
IS PROBABLE. MINIMUM HUMIDITY VALUES WILL AVERAGE 17 TO 25
PERCENT.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FIRE WEATHER WATCH MONDAY AFTERNOON FOR SDZ257.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR SDZ255-256.
MN...FIRE WEATHER WATCH MONDAY AFTERNOON FOR MNZ900.
IA...NONE.
NE...NONE.
&&
SHORT TERM...JM
LONG TERM...MJ
AVIATION...JM
FIRE WEATHER...MJ/JMHazardous weather outlook, Apr 12, 11:28 AM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1128 AM CDT SUN APR 12 2015 SDZ038>040-050-052>055-057>061-063>065-068-131630- BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE- BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON- BON HOMME- 1128 AM CDT SUN APR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS FIRE WEATHER CONDITIONS WILL BE POSSIBLE MAINLY NORTH OF INTERSTATE 90 ON MONDAY AND ACROSS THE ENTIRE AREA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ071-072-097-098-SDZ056-062-066-067-069-070-131630- LINCOLN MN-LYON MN-PIPESTONE-ROCK-MOODY-MINNEHAHA-TURNER- LINCOLN SD-YANKTON-CLAY SD- 1128 AM CDT SUN APR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTH TO SOUTHWEST WINDS WILL GUST AS HIGH AS 40 TO 50 MPH ACROSS PARTS OF THE BUFFALO RIDGE IN SOUTHWEST MINNESOTA INTO EARLY AFTERNOON. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM MAINLY 400 PM THROUGH 700 PM THIS AFTERNOON. SEVERE THUNDERSTORMS ARE NOT EXPECTED BUT PEA SIZED HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS FIRE WEATHER CONDITIONS WILL BE POSSIBLE MAINLY NORTH OF INTERSTATE 90 ON MONDAY AND ACROSS THE ENTIRE AREA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ001>003-012>014-020>022-031-032-MNZ080-081-089-090-NEZ013-014- SDZ071-131630- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-MURRAY-COTTONWOOD-NOBLES-JACKSON-DIXON- DAKOTA-UNION- 1128 AM CDT SUN APR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTH TO SOUTHWEST WINDS WILL GUST AS HIGH AS 40 TO 50 MPH ACROSS PARTS OF THE BUFFALO RIDGE IN SOUTHWEST MINNESOTA INTO EARLY AFTERNOON. THUNDERSTORMS WILL BECOME LIKELY AROUND 500 PM TODAY WITH THE THREAT CONTINUING THROUGH ABOUT 1000 PM. A MAJORITY OF THE STORMS ARE NOT EXPECTED TO BE SEVERE WITH SMALL HAIL AND WIND GUSTS AROUND 45 MPH THE MAIN THREATS. ALTHOUGH AN ISOLATED STRONG TO SEVERE STORM PRODUCING QUARTER SIZE HAIL AND WIND GUSTS BETWEEN 50 AND 60 MPH IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TODAY.
In the hours before
Local storm report, Apr 12, 5:01 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
501 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 3 SSW CENTERVILLE 43.08N 96.98W
04/12/2015 E0.50 INCH CLAY SD PUBLIC
&&
ADAMSLocal storm report, Apr 12, 5:40 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
540 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL WAKONDA 43.01N 97.11W
04/12/2015 E0.50 INCH CLAY SD FIRE DEPT/RESCUE
0447 PM HAIL 3 E WAKONDA 43.01N 97.05W
04/12/2015 E0.50 INCH CLAY SD PUBLIC
&&
ADAMSLocal storm report, Apr 12, 5:50 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
550 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 3 SSW VALLEY SPRINGS 43.54N 96.49W
04/12/2015 E0.88 INCH MINNEHAHA SD PUBLIC
&&
ADAMSLocal storm report, Apr 12, 5:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
555 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 NW HILLS 43.56N 96.40W
04/12/2015 E0.75 INCH ROCK MN PUBLIC
&&
ADAMSLocal storm report, Apr 12, 6:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
604 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL 7 SSE ALCESTER 42.93N 96.58W
04/12/2015 E1.00 INCH UNION SD TRAINED SPOTTER
&&
ADAMSThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:29 PM CDT | Fire Weather Watch | FSD | 13 hr | |
| Apr 12, 5:20 PM CDT | Severe Thunderstorm Warning | FSD | Rock | 25 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.